Table of Contents Author Guidelines Submit a Manuscript
Erratum

An erratum for this article has been published. To view the erratum, please click here.

Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 645074, 3 pages
http://dx.doi.org/10.1155/2013/645074
Research Article

Study of the Nonlinear Dropping Shock Response of Expanded Foam Packaging System

1School of Mechanical Engineering, Jiangnan University, Wuxi 214122, China
2Department of Packaging Engineering, Jinan University, Zhuhai 519070, China

Received 16 May 2013; Revised 19 July 2013; Accepted 21 July 2013

Academic Editor: Jun Wang

Copyright © 2013 Huan-xin Jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huan-xin Jiang, Yong Zhu, and Li-xin Lu, “Study of the Nonlinear Dropping Shock Response of Expanded Foam Packaging System,” Mathematical Problems in Engineering, vol. 2013, Article ID 645074, 3 pages, 2013. doi:10.1155/2013/645074